Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Excessive bleeding. On duoluton. Is this problem serious or normal?

hi mam,i m snehal married n completed a year i am having a problem of excessive bleeding even after periods n this same problem was before marriage also so doctor suggested me to take duoluton-l medicine so is it ok to take this medicine coz now its a must for me to take this medicine after every please can u guide me regarding this problem is it so serious or normal??...
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
duoluton-l is combined oral contraceptive pill pack, they can decrease the bleeding during periods by maintaining low hormonal level,
so as now you are married if you want to postpone the pregnancy you can use these pills as it will also serve the purpose of contraception, if you want to conceive better to stop the tablets and consult gynecologist to find out the underlying problem, according to your description there is possibility of hormonal fluctuation may be irregular shedding, depending on the diagnosis treatment can be taken with your doctor's advice.
take care.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor